MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 4MM 30° C-MOUNT STYLE A ARTHROSCOPE

STRYKER ENDOSCOPY-SAN JOSE PKG, 4MM 30° C-MOUNT STYLE A ARTHROSCOPE
Model Number 0502427030
Medical Device Problem Codes Poor Quality Image (1408); Optical Problem (3001)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was a poor image during procedure.
 
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was not confirmed.The failure mode will be monitored for future reoccurrence.This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record attached, the reported failure [bad image] was not confirmed.According to henke: scope has been evaluated as a level 3 repair due to the distal tip and fiber damage, dent and scratches along the needle.Cannot confirm the complaint (image is bad) probably root cause for this failure is:damage is due to customer use and/or handling.Manufacture date is not known.
 
Event or Problem Description
It was reported that there was a poor image during procedure.

Brand Name
PKG, 4MM 30° C-MOUNT STYLE A ARTHROSCOPE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9930934
Report Number0002936485-2020-00157
Device Sequence Number16848486
Product Code HRX
UDI-Device Identifier07613327059113
UDI-Public07613327059113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502427030
Device Catalogue Number0502427030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2020
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer03/11/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1